# SDR P5CA9701518

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65B122275
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEFT WING SPOILER SUPPORT BEAM WEB LOWER CHORD AT OUTBOARD OF NR 6 SPOILER AREA.  REPAIRED PER BOEING SRM 51-40-04.
